# SDR 97UAL900663

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Tube
- Condition: Separated
- Location: Slide
- Component: Air Cruisers, D31038201
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP OVERHAUL OF SLIDE REMOVED FOR TIME EXPIRATION, A 16 INCH SEAM SEPARATION OCCURRED IN THE RIGHT HAND DOG LEG TUBE.  THE AREA AROUND THE SEPARATION WAS CLEANED AND THE SEAM REPAIRED.
